I have prostate cancer, went through radiation a year and half ago. Having a lot of problems with burning when I urinate. I looked up this natural drug Maximum prostate, just wondering if you have any suggestions of what I can do about the burning and if you know anything about the Maximum Prostate
Have you seen a urologist since your RT? What other urinary symptoms are you having (urgency, frequency, blood in urine?) RT therapy can cause burning on urination, but this comes on with the therapy and usually dissipates within three weeks. However, a long-term complication of RT to the prostate is urethral stricture, which persists and can cause burning on urination. A urologist can determine whether or not you have a stricture.
Maximum prostate contains zinc, selenium, cholesterol and isoflavones. It is intended for an enlarged prostate and maintaining prostate health. Since you have had cancer and radiation therapy you may not see a benefit and it is unlikely to help with burning urination.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.